# SDR 07FDEA00528

- Difficulty date: February 20, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 47,829 hours, 8,690 cycles
- System (JASC): 2422 · AC Inverter
- Part: Buss
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A, J

## Discrepancy

WHILE EXPERIENCING DU4,5 &6 INTERMITTENT BLANKING RECIEVED 'BUS R EMER AC   OFF' LVL 1 ALERT,THEN 'IRU 2 ON BAT' LVL 1,FINALLY 'IRU2 FAIL' LVL 2 ALERT.LATER   RECEIVED 'SELECT FADEC ALTN' LVL 2 ALERT ON ALL ENGINES,'ATC XPNR 1 & 2 'FAIL   ALERTS,ETC. DIVERTED CDG PRIOR TO OCEANIC AIRSPACE.  PRECAUTIONARY FOR LOSS OF POWER OF RIGHT EMERGENCY AC BUSS, R & R RCCB   B1-138,   B1-139, R2-18, R2-5157, DU'S 4-5-6, DEU-2, CK S1-281 & ADJUST, B1-139 CHECK GROUNDS AT PINS 5A & 3 PIN 3 VIA CB'S B1-139. INSPECTED BUNDLES AND WIRING. RAN ENGINES 5 MINUETS. ALL TEST OK. TEST FLIGHT WAS PERFORMED FOR ADG FUNCTIONAL TEST. ALL SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
